| Model Number |
DX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a scapholunate reconstruction surgery the anchor does not engage in bone because it is completely seized, there's no separation between the square part and the pear part, when surgeon tried to engage it broke off.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint is not confirmed.Visual inspection identified that the dx swivelock screw and dx swivelock foked eyelet did not have any problem.The threads of the inner driver of the dx swivelock® sl, with forked eyelet, 3.5x8.5mm had broken.Functional testing was not performed due to the damage to the device.